# SDR SWAA2025071583404

- Difficulty date: June 19, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 72,793 hours, 43,149 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED AFT POSITION AT LEVEL ORSS 270 AT LT WING 2025-389821<[01]. REPLACED ANGLE ON TRAILING EDGE LOCATED AFT POSITION AT LEVEL ORSS 270 AT LT WING IAW B737-700 SRM 51-40-02 AND DWG 115A2930 SHEET 7 REV:-. LENGTH OF CRACK IS: 1.056? TOOL USED CALIPER P/N:500-197-30; S/N: A23304029 AND DUE DATE: 10-NOV-25;[02] REPLACED ANGLE ON TRAILING EDGE LOCATED AFT POSITION AT LEVEL ORSS 270 AT LT WING IAW B737-700 SRM 51-40-02 AND DWG 115A2930 SHEET 7 REV:-. LENGTH OF CRACK IS: 1.056? TOOL USED CALIPER P/N:500-197-30; S/N: A23304029 AND DUE DATE: 10-NOV-25
